# SDR DL76L060519

- Difficulty date: June 23, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 44,892 hours, 6,867 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Pump
- Part number: 5006286F
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL JETTISON PUMP AT ALTITUDE FL310 LEFT FUEL JETTISON PUMP INOP W/ ASSOCIATED EICAS MESSAGE AND FAULT LIGHT ON FUEL JETTISON OVERHEAD PANEL.  FWD TO MCO PLUS PLACARD PER MEL 28-31-03B.  T/S PER FIM 28-31-00 FIG 106.  NO IRREGULARITIES FOUND.  MCO/PLACARD REMOVED.
